# SDR WI5R201808031116

- Difficulty date: August 3, 2018
- Submitted: August 3, 2018
- Operation: General aviation
- Aircraft: I-OMR
- Make and model: Cessna 525A
- Aircraft serial: 0064
- Engine: Wilint FJ441A
- Engine time: 4,245 hours, 3,580 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 61968
- Part serial: AU01161
- Condition: Fractured
- Location: Engine
- Part time: 4,245 hours, 3,580 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD LIBERATION OF AN IP ROTOR BLADE AND DAMAGE TO THE HPC ROTOR.  THE COMPRESSOR STALLED DURING OPERATION.  FIELD BORESCOPE INSPECTION REVEALED A LIBERATED IP BLADE AND DAMAGE TO THE HPC ROTOR.
